|tipranavir and lipodystrophy
Aug 17, 2004
hello-I have heard that tipranavir is nearing approval.One of my current meds is Kaletra-I have some area's of fat redistribution. I am wondering if once approved, if tipranavir is expected to have a better profile regarding lipodystrophy side effects?
Response from Dr. Henry
I wouldn't count on it particularly since it will generally be used with ritonavir. Lexiva or Invirase or Reyataz with ritonavir may be more fat friendly than Kaletra if that is the sole issue why you would like to switch off the Kaletra. KH
Have you used fenofibrate to treat hypertrigyceridemia?
- Possibility Of Getting Hiv From Spitting In Food
- Will Yeast Infection Cream Cure Bacterial Vaginosis?
- Will Hpv Always Show Up On Std Test?
- What Precautions To Take For Syphilis At Home?
- What Kind Of Skin Problems Can You Have If You Have Gonorrhea?
- What Effects Can Gonorrhea Have On The Body?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.